# SDR AU001217

- Difficulty date: October 31, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3810 · Potable Water System
- Part: Tank
- Part number: S417T2006
- Condition: Ruptured
- Location: Potable Water
- Component: Potable Water, SNO0506
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) RT MAIN POTABLE WATER TANK SUPPORTING RODS (3OFF) BROKEN ALLOWING THE TANK TO COLLAPSE ONTO THE TOILET FAN AND RUPTURE.
